# SDR DL757010647

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 39,002 hours, 18,989 cycles
- Engine: Pwa PW2037
- Engine time: 5,436 hours, 2,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5,436 hours, 2,571 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C PACKS SMELL MUSTY AND STINK BAD. REPLACED NR 1 ENGINE
